Author of the publication

Lower bounds for the partitioning of graphs

, and . IBM Journal of Research and Development, 17 (5): 420--425 (1973)

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name

Two remarks on the Mendelsohn-Dulmage theorem., and . Ann. Discrete Math., (1982)Algorithms for partitioning graphs and computer logic based on eigenvectors of connection matrices, and . IBM Technical Disclosure Bulletin, 15 (3): 938-944 (1972)Lower bounds for the partitioning of graphs, and . IBM Journal of Research and Development, 17 (5): 420--425 (1973)